Boundary element preconditioners for problems defined on slender domains

G. J. Rodin, Olaf Steinbach

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1450-1464
JournalSIAM journal on scientific computing
Volume24
Issue number4
Publication statusPublished - 2003

Cite this

Boundary element preconditioners for problems defined on slender domains. / Rodin, G. J.; Steinbach, Olaf.

In: SIAM journal on scientific computing, Vol. 24, No. 4, 2003, p. 1450-1464.

Research output: Contribution to journalArticleResearchpeer-review

@article{3eba30572b1e44d6986ba6ba8fbb1fd9,
title = "Boundary element preconditioners for problems defined on slender domains",
author = "Rodin, {G. J.} and Olaf Steinbach",
year = "2003",
language = "English",
volume = "24",
pages = "1450--1464",
journal = "SIAM journal on scientific computing",
issn = "1064-8275",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

TY - JOUR

T1 - Boundary element preconditioners for problems defined on slender domains

AU - Rodin, G. J.

AU - Steinbach, Olaf

PY - 2003

Y1 - 2003

M3 - Article

VL - 24

SP - 1450

EP - 1464

JO - SIAM journal on scientific computing

JF - SIAM journal on scientific computing

SN - 1064-8275

IS - 4

ER -